REAL ORTHOGONALIZING WEIGHTS FOR BESSEL POLYNOMIALS

Cited 8 time in webofscience Cited 0 time in scopus
  • Hit : 142
  • Download : 0
We construct real orthogonalizing weights of bounded variation for the generalized Bessel polynomials.
Publisher
ELSEVIER SCIENCE BV
Issue Date
1993-12
Language
ENG
Article Type
Article; Proceedings Paper
Citation

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.49, no.1-3, pp.51 - 57

ISSN
0377-0427
URI
http://hdl.handle.net/10203/65438
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 8 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0